sustanon cycle question

  1. New Member
    rothyman's Avatar
    Join Date
    Jul 2007
    Age
    29
    Posts
    93
    Rep Power
    137
    Level
    9
    Lv. Percent
    8.95%

    sustanon cycle question


    So I've been taking sustanon 300 2x Wk (Fri and Mon).

    I'm in the middle of my 6th week and I ran out of my bottle.

    I got my last shot about a week ago (Monday). I'm going to pickup my 2nd bottle tomorrow. Can I just start shooting like I was before and not worry about it? I would start taking nolvadex but I know I shouldn't start my PCT till 3 wks after my last shot.

    BTW, I plan to finish my 2nd bottle which would put me at about 10.5wks total.

  2. Advanced Member
    slacker86's Avatar
    Stats
    5'6"  205 lbs.
    Join Date
    Feb 2009
    Age
    28
    Posts
    838
    Rep Power
    492
    Level
    23
    Lv. Percent
    67.51%

    it has a variety of esters in it obviously what happened is going to cause some more visual side effects cause ur not keeping the levels stable. u do have 2 medium length and 1 long ester in there so u probably wont be terribly ****ed up. i dont think it will necessarily help u, but its not too bad. Hope ur using HCG if ur on a 10 week cycle. dont touch the nolva now if u start getting nip sensitivity then yes but otherwise no. just try and get that **** ASAP and next time buy enough for an entire cycle. this isnt too bad but if u where using something like test p u would be in a whole different world and it would be much more serious.
  3. New Member
    rothyman's Avatar
    Join Date
    Jul 2007
    Age
    29
    Posts
    93
    Rep Power
    137
    Level
    9
    Lv. Percent
    8.95%

    So I picked up the bottle today. Decided to shoot 1.5ml instead of my regular 1ml to makeup for the difference (whatever call it a freakin stupid move, i did it). Thinking about shooting 1.5 on Friday then going back to my reg 1.0 till the end of the cycle.

    YES I have noticed visually I don't look as hard.. my nipples arent as hard as they were before (not puffy, just firm). Strength wise I'm a little weaker, but still strong as anything.

    Hopefully this shot kicks in the next few days so I'm back to normal.

    Also, I went to the gym today and I was feeling PRETTY light headed.. hoping it was just me going into test depression or soemthiong.
    •   
       

  4. Advanced Member
    slacker86's Avatar
    Stats
    5'6"  205 lbs.
    Join Date
    Feb 2009
    Age
    28
    Posts
    838
    Rep Power
    492
    Level
    23
    Lv. Percent
    67.51%

    u should be back to normal very soon. there is a short ester in there so it shouldnt be too bad.

Similar Forum Threads

  1. question ph to sustanon deca cycle
    By bulldoz in forum Anabolics
    Replies: 2
    Last Post: 06-16-2011, 05:42 PM
  2. sustanon 250 question
    By djbombsquad in forum Anabolics
    Replies: 22
    Last Post: 12-30-2008, 09:17 PM
  3. Sustanon 250 question
    By maddenizor in forum Anabolics
    Replies: 5
    Last Post: 01-03-2007, 03:35 PM
  4. Question About d-Bol and Sustanon
    By Country_Mudd in forum Cycle Info
    Replies: 2
    Last Post: 02-14-2006, 10:16 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  
Log in